# SDR DALA14026086904

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 89,036 hours, 37,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1482
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN AT BS 1482 STRINGER 7L HAS LIGHTNING STRIKE DAMAGE.  BLENDED OUT DAMAGE.  FOUND BEYOND LIMITS IAW SRM 53-00-01, CUT OUT DAMAGE, ONE INCH HOLE IAW SRM 53-00-01, REPAIR 13.  HFEC INSPECTED CUTOUT IAW NDT PART 6 51-00-01, NO CRACKS FOUND.   FABRICATED DOUBLER IAW SRM 53-00-01, REPAIR 13, FIG 201.  ALODINED AND PRIMED, INSTALLED WET.
